# SDR SWAA2014022425468

- Difficulty date: February 3, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 57,095 hours, 45,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6546547504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW FWD SIDE BS 727 BULKHEAD, LBL 51, BELOW STRINGER 21L, BONDED DOUBLER CRACKED.  REPAIRED DOUBLER IAW SWA EA.
